# SDR LYNX00005

- Difficulty date: January 9, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 277 hours, 225 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260008
- Part serial: 788
- Condition: Cracked
- Location: Cockpit
- Part time: 277 hours, 225 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: B

## Discrepancy

AT FL 250, THE FIRST OFFICERS WINDSHIELD OUTER PANE SHATTERED.  CREW DECLARED AN EMERGENCY AND DIVERTED TO COS.  MAINTENANCE WENT TO COS AND INSTALLED A NEW WINDSHIELD.
